{
  "source_id": "10.15388/lmj.1965.19560",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1965,
  "volume": "5",
  "issue": "2",
  "pages": "275–289",
  "first_page": 275,
  "last_page": 289,
  "title": "Применение метода моментов в вероятностной теории чисел",
  "title_en": "Application of the method of moments in the probabilistic theory of numbers",
  "authors": [
    "G. Misevičius"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0161.04505); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1965.19560",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19560",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19560/18689",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: G. Misevičius, “Применение метода моментов в вероятностной теории чисел”, Lithuanian Mathematical Journal, 1965, vol. 5 no. 2, pp. 275–289, https://doi.org/10.15388/lmj.1965.19560. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 16,
  "scan_bytes": 398340,
  "scan_sha256": "b3237882bc4cdb73a82ae3d62216c6e0c8f215a91055f6c85208f2d264aac9b9",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1965.19560",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
